# SDR HNAA2025050100300

- Difficulty date: March 31, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2268 CTR BEAM HAS CORROSION AROUN NUTPLATE HOLES AT BTW FR60-61.  REPAIRED IAW SRM 53-24-10
